# SDR 20000511SH039

- Difficulty date: April 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N802CC
- Make and model: Gulstm G1159
- Aircraft serial: 187
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 1159WM20XXX
- Condition: Corroded
- Location: Wing
- Part time: 9,603 hours
- Component: Fitting, Gulstm
- Component part number: 1159WM202343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**LT OTBD FLAP TRACK OVERHANG**DURING A 72-MONTH INSPECTION, A ''QUILTED'' AREA WAS NOTICED ABOVE THE OUTBOARD FLAP TRACK OVERHANG PANEL.  UPON FURTHER INSPECTION, 1 RIVET HEAD WAS MISSING.  AFTER DISASSEMBLY, SEVERE EXFOLIATION CORROSION WAS NOTICED ON THE .500 INCH TO .250 INCH TAPERED FITTING CAUSING THE SKIN TO BECOME DISFORMED.  PERIODIC X-RAY INSPECTION WOULD HELP IN EARLY DETECTION OF CORROSION.  (X)
